Alert archive / North Carolina / Beach Hazards Statements in 2017
Beach Hazards Statement 28, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Jul 21, 2017, 8:17 PM EDT. It took effect at Jul 22, 2017, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 21, 2017, 8:17 PM EDT (00:17 UTC)
- In effect from
- Jul 22, 2017, 8:00 AM EDT
- Expired
- Jul 22, 2017, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted.
675 WHUS42 KMHX 220017 CFWMHX COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 817 PM EDT FRI JUL 21 2017 ...HIGH THREAT OF RIP CURRENTS SATURDAY FOR ALL BEACHES FROM DUCK TO SURF CITY... .A LONG PERIOD SOUTHEASTERLY SWELL COMBINED WITH GUSTY SOUTHWESTERLY WINDS AND HIGH ASTRONOMICAL TIDES WILL CREATE A HIGH THREAT OF RIP CURRENTS SATURDAY ALONG ALL BEACHES DUCK TO SURF CITY. NCZ095-103-104-220830- /O.EXP.KMHX.BH.S.0027.000000T0000Z-170722T0000Z/ /O.NEW.KMHX.BH.S.0028.170722T1200Z-170723T0000Z/ CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE- 817 PM EDT FRI JUL 21 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SATURDAY THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A BEACH HAZARDS STATEMENT, WHICH IS IN EFFECT FROM 8 AM EDT SATURDAY THROUGH SATURDAY EVENING. * HAZARDS...HIGH THREAT OF RIP CURRENTS. * LOCATION...DUCK TO SURF CITY. * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS TO OCCUR IS A COUPLE HOURS EITHER SIDE OF LOW TIDE, WHICH WILL OCCUR AROUND 1 PM SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. WHEN OUT OF THE CURRENT, SWIM BACK TO SHORE. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$ NCZ098-220830- /O.NEW.KMHX.BH.S.0028.170722T1200Z-170723T0000Z/ ONSLOW- 817 PM EDT FRI JUL 21 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SATURDAY THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A BEACH HAZARDS STATEMENT, WHICH IS IN EFFECT FROM 8 AM EDT SATURDAY THROUGH SATURDAY EVENING. * HAZARDS...HIGH THREAT OF RIP CURRENTS. * LOCATION...DUCK TO SURF CITY. * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS TO OCCUR IS A COUPLE HOURS EITHER SIDE OF LOW TIDE, WHICH WILL OCCUR AROUND 1 PM SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. WHEN OUT OF THE CURRENT, SWIM BACK TO SHORE. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$
2 follow-up statements
701 WHUS42 KMHX 220710 CFWMHX COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 310 AM EDT SAT JUL 22 2017 ...HIGH THREAT OF RIP CURRENTS TODAY FOR ALL BEACHES FROM DUCK TO SURF CITY... .A LONG PERIOD SOUTHEASTERLY SWELL COMBINED WITH GUSTY SOUTHWESTERLY WINDS AND HIGH ASTRONOMICAL TIDES WILL CREATE A HIGH THREAT OF RIP CURRENTS TODAY ALONG ALL BEACHES DUCK TO SURF CITY. NCZ095-098-103-104-222345- /O.CON.KMHX.BH.S.0028.170722T1200Z-170723T0000Z/ CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 310 AM EDT SAT JUL 22 2017 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * HAZARDS...HIGH THREAT OF RIP CURRENTS. * LOCATION...DUCK TO SURF CITY. * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS TO OCCUR IS A COUPLE HOURS EITHER SIDE OF LOW TIDE, WHICH WILL OCCUR AROUND 1 PM THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. WHEN OUT OF THE CURRENT, SWIM BACK TO SHORE. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$
581 WHUS42 KMHX 230009 CFWMHX COASTAL HAZARD MESSAGE FOR NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 809 PM EDT SAT JUL 22 2017 ...HIGH THREAT OF RIP CURRENTS SUNDAY FOR BEACHES FROM RODANTHE TO SURF CITY... .A SOUTHEASTERLY SWELL COMBINED WITH GUSTY SOUTHWESTERLY WINDS AND HIGH ASTRONOMICAL TIDES WILL CREATE A HIGH THREAT OF RIP CURRENTS ALONG THE BEACHES FROM RODANTHE TO SURF CITY SUNDAY. NCZ095-098-103-104-230815- /O.EXP.KMHX.BH.S.0028.000000T0000Z-170723T0000Z/ /O.NEW.KMHX.BH.S.0029.170723T1200Z-170724T0000Z/ CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE- 809 PM EDT SAT JUL 22 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A BEACH HAZARDS STATEMENT, WHICH IS IN EFFECT FROM 8 AM EDT SUNDAY THROUGH SUNDAY EVENING. * HAZARDS...HIGH THREAT OF RIP CURRENTS. * LOCATION...RODANTHE TO SURF CITY. * TIMING AND TIDES...THE MOST LIKELY TIME FOR STRONG RIP CURRENTS TO OCCUR IS A COUPLE HOURS EITHER SIDE OF LOW TIDE, WHICH WILL OCCUR AROUND 1:45 PM SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. WHEN OUT OF THE CURRENT, SWIM BACK TO SHORE. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Jul 21, 3:41 PM EDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jul 21, 3:41 PM EDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
341 PM EDT Fri Jul 21 2017
.SYNOPSIS...
Offshore high pressure with an inland trough will be the
dominant weather features through the weekend producing hot and
humid conditions. A weak cold front will move into the region
early next week and become stationary.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Fri...Latest analysis shows upper ridging across the
area with high pressure anchored offshore and weak surface
trough inland. Latest radar imagery shows isolated showers/tstms
trying to develop across the NC coastal plain this afternoon.
Will keep isolated pop mention for the next few hours, but
expect coverage to remain pretty isolated and dissipate with
loss of heating. Most locations have seen heat index values
105-109 degrees this afternoon, and will continue advisory
through 7pm this evening. Lows overnight 75-80 degrees.
&&
.SHORT TERM /SATURDAY/...
As of 3 PM Fri...Heat and humidity will continue again Sat with
heat index values 105-109 degrees. Low level thickness values
and 850mb temps around 20C support highs in the mid 90s inland
and upper 80s/low 90s along the coast. Will issue another Heat
Advisory for most of the cwa. Isolated showers and storms will
be possible again during the afternoon and evening, but think
the best chance will late, with ridge suppressing convection.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
As of 3 PM Fri...No significant changes to the forecast. One
more oppressively hot day Sunday then cooler and wetter for the
early part of the week. May dry a bit mid week as front tries
to push S of region briefly, with a return northward and more
unsettled weather later in the week.
Saturday night through Sunday night...Dry through most of this
period with the main thunderstorm activity well north across the
Mid Atlantic, with a possible MCS. Beyond an isolated sea breeze
storm Sunday afternoon, if we were to see anything organized the
best chance would be across the far north. Continued low chance
pops across the far north to account for this as these areas
could be on the outer edges of a dying MCS. We remain in a
marginal risk for severe weather across the far north. Limiting
factor remains the convection making it this far south.
Models cont to show low level thicknesses around 1435-1440
meters Sunday. This will support max temps easily reaching the
mid 90s one last day. With dewpoints forecast to be in the 70s,
critical Heat Index values AOA 105 degrees are expected once
again Sunday afternoon.
Forecast max temps will generally be below record highs at most
sites during period. See Climate section below for details.
Monday through Tuesday...
Upper level heights will lower in the east Monday, as a massive
upper level high over Arkansas today retreats west toward the
four corners area of the southwest US. The result for us will be
cooler and unsettled weather. On Monday a cold front will
approach and while not as hot as this weekend, temps will again
climb into the 90s one more day with the southwest flow ahead of
the front. The front looks to move through our area Monday night
into early Tuesday, bringing the entire area a decent chance for
showers and thunderstorms.
Wednesday through Friday...Front mentioned above should be south
of our area by early Wednesday that we may see a brief break in
the unsettled pattern. The front returns by Thursday and Friday
with a return to slightly better chances for thunderstorms each
day, especially during the peak heating of the day. Highs
through the period mainly in the 80s, to near 90 inland.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Short Term /through Saturday/...
As of 3 PM Fri...Pred VFR conditions expected through the
period. Light SW winds should inhibit fog development overnight.
Long Term /Saturday night through Wednesday/...
As of 330 PM Fri...VFR expected through the weekend. Next
significant weather would be late Monday and Tuesday with
restrictions possible in showers and thunderstorms. VFR
Wednesday.
&&
.MARINE...
Short Term /through Saturday/...
As of 3 PM Fri...High pressure will continue offshore with
troughing inland through the period. Latest obs show S/SW winds
10-20 kt and seas 2-3 ft. SW surge to 15-20 kt this evening,
with seas building to 2-4 ft, up to 5 ft for the outer central
waters. Gradient tightens Sat, mainly in the afternoon and
evening with SW winds 10-15 kt increasing to 15-25 kt. NWPS and
Wavewatch show seas building to 3-6 feet late. Will initiate SCA
headlines for the Pamlico Sound and central waters, Oregon
Inlet to Cape Lookout for gusty winds and elevated seas.
Long Term /Saturday night through Wednesday/...
As of 330 PM Fri...
SCA headlines for the central waters, Oregon Inlet to Cape
Lookout for gusty winds and elevated seas will continue through
Sunday night. Gusty SW flow expected through the weekend as the
gradient between an approaching cold front and high pressure
well out to sea increases. Through Sunday night southwest winds
of 20 to 30 kts and seas 3 to 6 feet are expected over the
central waters. Used wave watch as guidance with NWPS running a
bit high on the waves, given our current wind forecast.
By Monday the gradient slackens as bit as the cold front
mentioned above approaches the waters. Southwest winds will
still run 15 to 20 with gusts to near small craft (25 kts), and
seas 3 to 5 feet. Based on the wind speeds waves were capped at
5 feet or less with model guidance still running 1 to 3 feet too
high.
With the passage of the cold front early Tuesday, winds will
continue to decrease to 10 kts or less. Southwest winds will
linger over the southern waters, but veer into the north and
eventually northeast northern waters by Tuesday evening. Winds
pick up a bit Wednesday behind the front and remain out of the
northeast at 10 to 15, with seas 3 to 4 feet.
&&
.CLIMATE...
Record Max Temps for 07/21 (Fri)
Location Temp/Year
New Bern 103/1952 (KEWN ASOS)
Cape Hatteras 94/1977 (KHSE ASOS)
Greenville 102/1977 (COOP - Not KPGV AWOS)
Morehead City 98/1987 (COOP - Not KMRH ASOS)
Kinston 106/1926 (COOP - Not KISO AWOS)
Jacksonville 100/1987 (KNCA AWOS)
Record Max Temps for 07/22 (Sat)
Location Temp/Year
New Bern 106/1952 (KEWN ASOS)
Cape Hatteras 92/1987 (KHSE ASOS)
Greenville 102/2011 (COOP - Not KPGV AWOS)
Morehead City 100/1987 (COOP - Not KMRH ASOS)
Kinston 105/1932 (COOP - Not KISO AWOS)
Jacksonville 99/2011 (KNCA AWOS)
Record Max Temps for 07/23 (Sun)
Location Temp/Year
New Bern 100/1952 (KEWN ASOS)
Cape Hatteras 92/1972 (KHSE ASOS)
Greenville 103/1932 (COOP - Not KPGV AWOS)
Morehead City 98/1987 (COOP - Not KMRH ASOS)
Kinston 103/2011 (COOP - Not KISO AWOS)
Jacksonville 97/1995 (KNCA AWOS)
Record Max Temps for 07/24 (Mon)
Location Temp/Year
New Bern 99/1952 (KEWN ASOS)
Cape Hatteras 90/2016 (KHSE ASOS)
Greenville 99/2011 (COOP - Not KPGV AWOS)
Morehead City 96/1999 (COOP - Not KMRH ASOS)
Kinston 101/1952 (COOP - Not KISO AWOS)
Jacksonville 97/1995 (KNCA AWOS)
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement until 8 PM EDT this evening for NCZ095-
103-104.
Heat Advisory until 7 PM EDT this evening for NCZ029-044>047-
079>081-090>095-098-103.
Heat Advisory from 11 AM to 7 PM EDT Saturday for NCZ029-
044>047-079>081-090>095-098-103.
MARINE...Small Craft Advisory from 3 PM Saturday to 1 AM EDT Sunday for
AMZ135.
Small Craft Advisory from 3 PM Saturday to 2 AM EDT Monday for
AMZ152-154-156.
&&
SYNOPSIS...CQD/HSA
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...RF/EH
AVIATION...EH/CQD
MARINE...EH/CQD
CLIMATE...MHXHazardous weather outlook, Jul 21, 8:10 PM EDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 810 PM EDT Fri Jul 21 2017 NCZ095-098-103-230015- Carteret-Onslow-Outer Banks Dare- 810 PM EDT Fri Jul 21 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SATURDAY THROUGH SATURDAY EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Heat Advisory. Heat indices may reach or exceed 105 degrees during the afternoon hours again Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ104-230015- Outer Banks Hyde- 810 PM EDT Fri Jul 21 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT SATURDAY THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044>047-079>081-090>094-230015- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico- 810 PM EDT Fri Jul 21 2017 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT SATURDAY... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Heat indices may reach or exceed 105 degrees during the afternoon hours again Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 21, 5:02 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
502 PM EDT FRI JUL 21 2017
NCZ029-045-080-212200-
Washington-Beaufort-Martin-
502 PM EDT FRI JUL 21 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON...
SOUTHEASTERN MARTIN AND NORTH CENTRAL BEAUFORT COUNTIES...
At 502 PM EDT, a strong thunderstorm was located near Plymouth,
moving southeast at 5 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Plymouth, Roper and Jamesville.
Seek Shelter in a nearby building or vehicle. Strong winds are
capable of knocking down small trees and blowing around trash cans...
potted plants...lawn furniture and other light outdoor objects.
LAT...LON 3587 7655 3561 7676 3579 7700 3590 7692
3586 7689 3586 7690 3582 7690 3581 7689
3581 7688 3585 7684 3589 7683 3588 7681
3586 7678 3586 7676 3588 7674 3591 7672
TIME...MOT...LOC 2102Z 304DEG 6KT 3584 7687
26Special weather statement, Jul 21, 6:01 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
601 PM EDT FRI JUL 21 2017
NCZ044-079-212245-
Greene-Pitt-
601 PM EDT FRI JUL 21 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN GREENE AND
NORTHERN PITT COUNTIES...
At 601 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles north of Farmville to 8 miles
southeast of Smithfield. Movement was east at 15 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Greenville, Farmville, East Carolina University, Pitt Greenville
Airport, Dowdy Ficklen Stadium, Fountain, Walstonburg and Falkland.
Seek Shelter in a nearby building or vehicle. Strong winds are
capable of knocking down small trees and blowing around trash cans...
potted plants...lawn furniture and other light outdoor objects.
LAT...LON 3557 7782 3576 7752 3580 7747 3580 7745
3567 7720 3540 7780 3543 7783 3545 7783
TIME...MOT...LOC 2201Z 291DEG 11KT 3573 7752 3546 7821
26Special weather statement, Jul 21, 6:27 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
627 PM EDT FRI JUL 21 2017
NCZ029-045-080-212315-
Washington-Beaufort-Martin-
627 PM EDT FRI JUL 21 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN WASHINGTON...
SOUTHEASTERN MARTIN AND NORTH CENTRAL BEAUFORT COUNTIES...
At 627 PM EDT, a strong thunderstorm was located over Williamston,
moving east at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Williamston, Plymouth, Jamesville, Everetts and Beargrass.
LAT...LON 3595 7660 3559 7677 3578 7720 3594 7713
3593 7709 3594 7704 3589 7702 3586 7703
3590 7692 3586 7689 3582 7690 3581 7688
3585 7684 3589 7683 3586 7676 3594 7669
3593 7674 3594 7674 3595 7672
TIME...MOT...LOC 2227Z 288DEG 25KT 3585 7705
HedenSpecial weather statement, Jul 21, 7:35 PM EDT, 42 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 735 PM EDT FRI JUL 21 2017 NCZ029-044-045-080-220015- Washington-Beaufort-Martin-Pitt- 735 PM EDT FRI JUL 21 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WASHINGTON... EASTERN PITT...SOUTHEASTERN MARTIN AND NORTHWESTERN BEAUFORT COUNTIES... At 734 PM EDT, a strong thunderstorm was located 8 miles north of Washington, moving east at 25 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Pinetown. LAT...LON 3576 7671 3549 7674 3562 7715 3577 7712 TIME...MOT...LOC 2334Z 279DEG 21KT 3569 7704 Heden
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:40 PM EDT | Special Weather Statement | MHX | Lenoir | 50 min |
| Jul 22, 9:25 AM EDT | Small Craft Advisory | MHX | 3 days | |
| Jul 22, 3:20 PM EDT | Heat Advisory | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more | 28 hr |
Nearby
Beach Hazards Statements in North Carolina, 2017Every beach hazards statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.